Instability of solitary-wave solutions of the 3-dimensional Kadomtsev-Petviashvili equation
Jerry L.Bona and Yue Liu
Advances in Differential Equations,
Volume 7, Number 1 (2002), 1-23
On the strong maximum principle for quasilinear elliptic equations and systems
Patricio L. Felmer and Alexander Quaas
Advances in Differential Equations,
Volume 7, Number 1 (2002), 25-46
Existence of conformal metrics on $S^n$ with prescribed fourth-order invariant
Veronica Felli
Advances in Differential Equations,
Volume 7, Number 1 (2002), 47-76
Dynamics of solutions of a singular diffusion equation
Shu-Yu Hsu
Advances in Differential Equations,
Volume 7, Number 1 (2002), 77-97
Morse index estimates for continuous functionals associated with quasilinear elliptic equations
Sergio Lancelotti
Advances in Differential Equations,
Volume 7, Number 1 (2002), 99-128
Global existence and asymptotic behavior for a viscous, heat-conductive, one-dimensional real gas with fixed and constant temperature boundary conditions
Yuming Qin
Advances in Differential Equations,
Volume 7, Number 2 (2002), 129-154
On a class of parabolic equations with variable density and absorption
Robert Kersner, Guillermo Reyes, and Alberto Tesei
Advances in Differential Equations,
Volume 7, Number 2 (2002), 155-176
Positivity, change of sign and buckling eigenvalues in a one-dimensional fourth order model problem
Hans-Christoph Grunau
Advances in Differential Equations,
Volume 7, Number 2 (2002), 177-196
On the number of closed solutions for polynomial {ODE}'s and a special case of Hilbert's 16th problem
Marta Calanchi and Bernhard Ruf
Advances in Differential Equations,
Volume 7, Number 2 (2002), 197-216
Space-time estimates of linear flow and application to some nonlinear integro-differential equations corresponding to fractional-order time derivative
Miao Changxing and Hitoshi Hirata
Advances in Differential Equations,
Volume 7, Number 2 (2002), 217-236
Diffusive logistic equations in population dynamics
Kazuaki Taira
Advances in Differential Equations,
Volume 7, Number 2 (2002), 237-256
Semilinear elliptic equations and systems with measure data: existence and a priori estimates
Marie Françoise Bidaut-Véron and Cecilia Yarur
Advances in Differential Equations,
Volume 7, Number 3 (2002), 257-296
Nodal solutions to a class of nonstandard superlinear equations on $\mathbb R^N$
Monica Conti, Susanna Terracini, and Gianmaria Verzini
Advances in Differential Equations,
Volume 7, Number 3 (2002), 297-318
The minimum free energy for a class of compressible viscoelastic fluids
M. Fabrizio, G. Gentili, and J.M. Golden
Advances in Differential Equations,
Volume 7, Number 3 (2002), 319-342
Sharp $L^p$-Hodge decompositions for Lipschitz domains in $\mathbb R^2$
Dorina Mitrea
Advances in Differential Equations,
Volume 7, Number 3 (2002), 343-364
Multiple solutions of H-systems on some multiply-connected domains
Futoshi Takahashi
Advances in Differential Equations,
Volume 7, Number 3 (2002), 365-384
The subcritical motion of a surface-piercing cylinder: existence and regularity of waveless solutions of the linearized problem
Dario Pierotti
Advances in Differential Equations,
Volume 7, Number 4 (2002), 385-418
Error estimate for approximate solutions of a nonlinear convection-diffusion problem
Robert Eymard,Thierry Gallouët, and Raphaèle Herbin
Advances in Differential Equations,
Volume 7, Number 4 (2002), 419-440
Scattering for systems of semilinear wave equations with different speeds of propagation
Hideo Kubo and Kôji Kubota
Advances in Differential Equations,
Volume 7, Number 4 (2002), 441-468
Analytic smoothing effects of global small solutions to the elliptic-hyperbolic Davey-Stewartson system
Nakao Hayash, Pavel I. Naumkin, and Hidetake Uchida
Advances in Differential Equations,
Volume 7, Number 4 (2002), 469-492
Remarks on regularity of viscosity solutions for fully nonlinear uniformly elliptic PDEs with measurable ingredients
Shigeaki Koike and Toshimi Takahashi
Advances in Differential Equations,
Volume 7, Number 4 (2002), 493-512
Geometric theory of one-dimensional nonlinear parabolic equations. I. Singular interfaces
Victor A. Galaktionov
Advances in Differential Equations,
Volume 7, Number 5 (2002), 513-580
Periodic problem for a model nonlinear evolution equation
Elena I. Kaikina, Pavel I. Naumkin, and Ilya A. Shishmarev
Advances in Differential Equations,
Volume 7, Number 5 (2002), 581-616
Some new applications of the pointwise relations for the relative rearrangement
J.M. Rakotoson
Advances in Differential Equations,
Volume 7, Number 5 (2002), 617-640
On the symmetry of positive solutions of the Lane-Emden equation with supercritical exponent
Zongming Guo
Advances in Differential Equations,
Volume 7, Number 6 (2002), 641-666
Existence of ground states and free-boundary problems for the prescribed mean-curvature equation
Monica Conti and Filippo Gazzola
Advances in Differential Equations,
Volume 7, Number 6 (2002), 667-694
Elliptic equations in non-smooth plane domains with an application to a parabolic problem
Fabrizio Colombo, Davide Guidetti, and Alfredo Lorenzi
Advances in Differential Equations,
Volume 7, Number 6 (2002), 695-716
Existence of solutions for reaction-diffusion systems with $L^1$ data
M. Bendahmane, M. Langlais, and M. Saad
Advances in Differential Equations,
Volume 7, Number 6 (2002), 743-768
Existence of solutions for reaction-diffusion systems with $L^1$ data
M. Bendahmane, M. Langlais, and M. Saad
Advances in Differential Equations,
Volume 7, Number 6 (2002), 743-768
Singular integro-differential equations of parabolic type
Angelo Favini, Alfredo Lorenzi, and Hiroki Tanabe
Advances in Differential Equations,
Volume 7, Number 7 (2002), 769-798
Classical solutions of the Timoshenko system
R. Grimmer and E. Sinestrari
Advances in Differential Equations,
Volume 7, Number 7 (2002), 799-818
Energy decay and a transmission problem in electromagneto-elasticity
Boris Kapitonov and G. Perla Menzala
Advances in Differential Equations,
Volume 7, Number 7 (2002), 819-846
Screening of an applied
electric field inside a metallic layer described by
the Thomas-Fermi-von Weizsäcker model
X. Blanc and R. Monneau
Advances in Differential Equations,
Volume 7, Number 7 (2002), 847-876
Multiplicity results in a ball for p-Laplace equation with positive nonlinearity
S. Prashanth and K. Sreenadh
Advances in Differential Equations,
Volume 7, Number 7 (2002), 877-896
Stability and instability of traveling solitonic bubbles
Zhiwu Lin
Advances in Differential Equations,
Volume 7, Number 8 (2002), 897-918
Multipeak solutions for a nonlinear Neumann problem in exterior domains
Shusen Yan
Advances in Differential Equations,
Volume 7, Number 8 (2002), 919-950
An improved Poincaré inequality and the p-Laplacian at resonance for
$p>2$
Jacqueline Fleckinger-Pellé and Peter Takác
Advances in Differential Equations,
Volume 7, Number 8 (2002), 951-971
Semilinear elliptic PDE's with a singular potential
Louis Dupaigne and Gueorgui Nedev
Advances in Differential Equations,
Volume 7, Number 8 (2002), 973-1002
Blow-up time and blow-up set of the solutions for semilinear heat equations with large diffusion
Kazuhiro Ishige
Advances in Differential Equations,
Volume 7, Number 8 (2002), 1003-1024
The nonlinear Klein-Gordon equation with mass decreasing to zero
Fabio Catalano
Advances in Differential Equations,
Volume 7, Number 9 (2002), 1025-1044
Viability of moving sets for stochastic differential equation
Rainer Buckdahn, Marc Quincampoix, Catherine Rainer, and Aurel Rascanu
Advances in Differential Equations,
Volume 7, Number 9 (2002), 1045-1072
The finite dimensional attractor for a 4th order system of Cahn-Hilliard type with a supercritical nonlinearity
M.A. Efendiev, H. Gajewski, and S. Zelik
Advances in Differential Equations,
Volume 7, Number 9 (2002), 1073-1100
Non-linear versus linear diffusion from classical solutions to metasolutions
Manuel Delgado, Julián López-Gómez, and Antonio Suárez
Advances in Differential Equations,
Volume 7, Number 9 (2002), 1101-1124
A generalized Osgood condition for viscosity solutions to fully nonlinear parabolic degenerate equations
Marco Papi
Advances in Differential Equations,
Volume 7, Number 9 (2002), 1125-1151
Uniform Gaussian estimates for the fundamental solutions for heat operators on Carnot groups
A. Bonfiglioli, E. Lanconelli, and F. Uguzzoni
Advances in Differential Equations,
Volume 7, Number 10 (2002), 1153-1192
Multiple solutions for an asymptotically linear problem with nonlinearity crossing a finite number of eigenvalues and application to a beam equation
A.M. Micheletti and C. Saccon
Advances in Differential Equations,
Volume 7, Number 10 (2002), 1193-1214
A nonlinear eigenvalue problem in $\mathbb R$ and multiple solutions of nonlinear Schrödinger equation
P. Felmer and J.J. Torres
Advances in Differential Equations,
Volume 7, Number 10 (2002), 1215-1234
Characterizing the existence of large solutions for a class of sublinear problems with nonlinear diffusion
Manuel Delgado, Julián López-Gómez, and Antonio Suárez
Advances in Differential Equations,
Volume 7, Number 10 (2002), 1235-1256
Concentration estimates and multiple solutions to elliptic problems at critical growth
Giuseppe Devillanova and Sergio Solimini
Advances in Differential Equations,
Volume 7, Number 10 (2002), 1257-1280
A Green function and regularity results for an ultraparabolic equation with a singular potential
Sergio Polidoro and Maria Alessandra Ragusa
Advances in Differential Equations,
Volume 7, Number 11 (2002), 1281-1314
Existence of homoclinic solutions for Hamiltonian systems
Robert Joosten
Advances in Differential Equations,
Volume 7, Number 11 (2002), 1315-1342
Regularity and analyticity in a two-dimensional combustion model
Luca Lorenzi
Advances in Differential Equations,
Volume 7, Number 11 (2002), 1343-1376
Semilinear perturbations of harmonic spaces
and Martin-Orlicz capacities: an approach to the trace of moderate U-functions
Khalifa El Mabrouk
Advances in Differential Equations,
Volume 7, Number 11 (2002), 1377-1408
Asymptotics for sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds
Olivier Druet and Emmanuel Hebey
Advances in Differential Equations,
Volume 7, Number 12 (2002), 1409-1478
Liouville type results and eventual flatness of positive solutions for p-Laplacian equations
Yihong Du and Zongming Guo
Advances in Differential Equations,
Volume 7, Number 12 (2002), 1479-1512
Weighted norm estimates and maximal regularity
S. Blunck and P.C. Kunstmann
Advances in Differential Equations,
Volume 7, Number 12 (2002), 1513-1532